# SDR ASOA201100776

- Difficulty date: April 15, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 23,394 hours, 20,419 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED FS 349 AT SERVICE DOOR SURROUND LOWER AFT FRAME BRACKET.  REMOVED CORROSION, FOUND WITHIN LIMITS IAW SRM 53-21-15 AND SRM 53-00-00.
